Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 368, Number 5

Transitive projective planes and insoluble groups
Nick Gill.
Trans. Amer. Math. Soc. 368 (2016), 3017-3057
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3451868
The Bass and topological stable ranks for algebras of almost periodic functions on the real line
Raymond Mortini and Rudolf Rupp.
Trans. Amer. Math. Soc. 368 (2016), 3059-3073
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3451869
Boundedness of Monge-Ampère singular integral operators acting on Hardy spaces and their duals
Chin-Cheng Lin.
Trans. Amer. Math. Soc. 368 (2016), 3075-3104
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3451870
Matrix convex hulls of free semialgebraic sets
J. William Helton, Igor Klep and Scott McCullough.
Trans. Amer. Math. Soc. 368 (2016), 3105-3139
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3451871
On Dyson’s crank conjecture and the uniform asymptotic behavior of certain inverse theta functions
Kathrin Bringmann and Jehanne Dousse.
Trans. Amer. Math. Soc. 368 (2016), 3141-3155
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3451872
The implicit function theorem and free algebraic sets
Jim Agler and John E. M$^{\mathrm{c}}$Carthy.
Trans. Amer. Math. Soc. 368 (2016), 3157-3175
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3451873
Conditioned random walks from Kac-Moody root systems
Cédric Lecouvey, Emmanuel Lesigne and Marc Peigné.
Trans. Amer. Math. Soc. 368 (2016), 3177-3210
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3451874
Representation type of finite quiver Hecke algebras of type $D^{(2)}_{ℓ+1}$
Susumu Ariki and Euiyong Park.
Trans. Amer. Math. Soc. 368 (2016), 3211-3242
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3451875
Operator algebras with contractive approximate identities: A large operator algebra in $c_{0}$
David P. Blecher and Charles John Read.
Trans. Amer. Math. Soc. 368 (2016), 3243-3270
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3451876
Regular systems of paths and families of convex sets in convex position
Michael Gene Dobbins, Andreas F. Holmsen and Alfredo Hubard.
Trans. Amer. Math. Soc. 368 (2016), 3271-3303
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3451877
Canonical models for holomorphic iteration
Leandro Arosio and Filippo Bracci.
Trans. Amer. Math. Soc. 368 (2016), 3305-3339
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3451878
Total cohomology of solvable Lie algebras and linear deformations
Leandro Cagliero and Paulo Tirao.
Trans. Amer. Math. Soc. 368 (2016), 3341-3358
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3451879
Equidistribution in higher codimension for holomorphic endomorphisms of $\mathbb{P}^{k}$
Taeyong Ahn.
Trans. Amer. Math. Soc. 368 (2016), 3359-3388
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3451880
Partial regularity for minimizers of singular energy functionals, with application to liquid crystal models
Lawrence C. Evans, Olivier Kneuss and Hung Tran.
Trans. Amer. Math. Soc. 368 (2016), 3389-3413
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3451881
Bellman function for extremal problems in BMO
Paata Ivanisvili, Nikolay N. Osipov, Dmitriy M. Stolyarov, Vasily I. Vasyunin and Pavel B. Zatitskiy.
Trans. Amer. Math. Soc. 368 (2016), 3415-3468
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3451882
The weak Haagerup property
Søren Knudby.
Trans. Amer. Math. Soc. 368 (2016), 3469-3508
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3451883
Equivariant heat asymptotics on spaces of automorphic forms
Octavio Paniagua-Taboada and Pablo Ramacher.
Trans. Amer. Math. Soc. 368 (2016), 3509-3537
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3451884
The planar Busemann-Petty centroid inequality and its stability
Mohammad N. Ivaki.
Trans. Amer. Math. Soc. 368 (2016), 3539-3563
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3451885
Relativistic Chern–Simons–Higgs vortex equations
Xiaosen Han and Yisong Yang.
Trans. Amer. Math. Soc. 368 (2016), 3565-3590
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3451886
Arcs, balls and spheres that cannot be attractors in $\mathbb{R}^{3}$
J. J. Sánchez-Gabites.
Trans. Amer. Math. Soc. 368 (2016), 3591-3627
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3451887
On accumulated spectrograms
Luís Daniel Abreu, Karlheinz Gröchenig and José Luis Romero.
Trans. Amer. Math. Soc. 368 (2016), 3629-3649
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3451888
Two-dimensional families of hyperelliptic Jacobians with big monodromy
Yuri G. Zarhin.
Trans. Amer. Math. Soc. 368 (2016), 3651-3672
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3451889
Three red herrings around Vaught’s conjecture
John T. Baldwin, Sy D. Friedman, Martin Koerwien and Michael C. Laskowski.
Trans. Amer. Math. Soc. 368 (2016), 3673-3694
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3451890
Covering groups and their integral models
Martin H. Weissman.
Trans. Amer. Math. Soc. 368 (2016), 3695-3725
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3451891
A new mean value property for harmonic functions relative to the Dunkl-Laplacian operator and applications
Léonard Gallardo and Chaabane Rejeb.
Trans. Amer. Math. Soc. 368 (2016), 3727-3753
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3451892